I'm allergic to sulfa drugs and I find that certain foods give me problems like itching and scalding of the mouth and also will make my eyes hurt & water. I just need to know what is available to help me with this sulfa allergy. I also have problems with medicines that do not contain sulfa but they still give me awful side effects. Thanks for you help.
3 Feb 2011
I dont think the reaction you are describing in relation to foods have anything to do with the fact you have a sulfa allergy. "Sulfa" is short for a group of meds which are antibiotics called sulfonomides. You seem to be a person who suffers from multiple allergies. I would recommend you talk to an Allergist. You may benefit from allergy shots to desensitize you to things you are having allergic response to. Prior to starting therapy they will generally test to see what, exactly, you are allergic to and go from there. In the mean time you will just have to take note of things that bother you, let the Dr know what kinds of foods you have found that you cant tolerate, and avoid them for now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently seem to have a rash on both arms and have not changed any meds. My dosage is 2,000 of metformin and 23 units of Lantus at night.
1 answer • 7 Oct 2010
5 answers • 9 Dec 2010
I have a rash under my eyes and on forehead . My arms and hands are also very swollen and itching bad.
2 answers • 14 Feb 2011
... shifts. I also take the metformin with evening meals. at about 9pm each night i also take injection of lantus 10units right now I'm also on ...
2 answers • 7 Apr 2011
1 answer • 14 Dec 2013